# SDR DALA2017092106997

- Difficulty date: September 20, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 43,213 hours, 29,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE ON THE RH AFT ENGINE PYLON SUPPORT BULKHEAD BS 1022,  LONGERON 7R.  REPAIRED IAW ETI 17-17-164, REV ORIGINAL, AND ER/A 560925-14, REV ORIGINAL.
